# SDR UIEA2019022703402

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP TRACK FAIRING NR 5 AFT CHORD O/B AREA FOUND CRACK( THE SUBJECT CHORD REPAIR IAW  HX RI NO. RI 57-00-13391 REV. A.  )
